





Project Management Board and Quality Assurance Group Meeting **Agenda**

8-11 December 2020

Online meeting

TUESDAY, DECEMBER 8TH 2020

ZOOM LINK:

https://us02web.zoom.us/j/84875244334?pwd=u3prs0fhourpzi95sjk4r1v3nwzsut09

9:00–11:00 DEMUSIS Quality Assurance Group and Project external evaluator meeting (*Vladimir Blagojević, chair; Sanela Nikolić, Elsa Ferreira, Paulina Gut, Aleksandar Mrdjan* and ext. evaluator *Georg Schulz*)

THURSDAY, DECEMBER 10TH 2020

10:00-12:30 OPENING, WPs 8 & 3

ZOOM LINK:

https://us02web.zoom.us/j/82508593390?pwd=d1j3ne5grs9uckxrq09bnfcywwledz09

10:00–10:15 Opening addresses

Nenad Filipović, Rector, University of Kragujevac
Biljana Radovanović, Vice-rector, University of Arts in Belgrade
Siniša Bokan, Dean, Academy of Arts, Novi Sad
Zoran Komadina, Dean, Faculty of Philology and Arts, Kragujevac

10:15-10:30 Opening and welcome to the new members - Ivana Perković

Meeting agenda – *to be approved*Minutes of previous meeting (17.09.2020) - *to be approved*Brief summary of the project progress in 2020

10:30–11:15 WP 8 Project management – *Ivana Perković*, chair

Change in the partnership composition – *Dimitrije Cvetković (Mad Head Games)*

Technical implementation report (very short review) – *Ivana Perković* Timelines – *Dušanka Jelenković Vidović* Financial management and reporting – *Milena Stanišić* Discussion





11.15-11.30 BREAK, 15 MINUTES

11:30–12:30 WP 3 Staff training and development of teaching resources – *Ira Prodanov, chair*

Training of teachers for new academic courses (LMTA, NBU) – *Ira Prodanov, Mantautas Krukauskas*

Training of teachers and staff for distance learning and LoLa equipment – *Ira Prodanov, Dragana Jovanović, Biljana Mandić*

LoLa teaching/performance – Marko Stojanović

Preparation and publication of teaching materials – *Ira Prodanov*

Preparation of online courses – *Ira Prodanov*

Discussion

12:30-13.00 BREAK, 30 MINUTES

13.00-13:30 WPs 1 & 2

ZOOM LINK: THE SAME AS FOR THE MORNING SESSION https://us02web.zoom.us/j/82508593390?pwd=d1j3ne5qrs9uckxrq09bnfcywwledz09

WP1 Preparation and analysis – Ivana Perković

WP 2 Upgrading of methodology – Milena Stanišić

Discussion

13:30 Short wrap-up, end of the first day

FRIDAY, DECEMBER 11TH 2020

9:30-12:15 WPs 4-6

ZOOM LINK

https://us02web.zoom.us/j/82171596064?pwd=whi2ohkxtw80a2h1dkjhntjzmgtqzz09

09:30–10:45 WP 4 Implementation of reformed and new study programmes – *Olivera Gračanin, chair*

Enrollment of students to modernized and new study programmes – *Olivera Gračanin*

Implementation of modernized and new study programmes – Dragana S. Jovanović, Sanela Nikolić

EU HEI partners teaching visits Implementation of online courses – Olivera Gračanin, Milena Stanišić

Student placements





Discussion

10:45-11:00 BREAK, 15 MINUTES

11:00–11:15 WP 5 LLL courses – *Biljana Mandić*

11:15–12:15 WP 6 Quality Control and Monitoring – Vladimir Blagojević, chair

Annual Review of the QA – *Vladimir Blagojević*Short Quality Monitoring Reports on 1.5, 3.1, 3.2 – *Elsa Ferreira*Short Quality Monitoring Reports on 2.5, 7.1 – *Sanela Nikolić*Short Monitoring Report on 2.6, 5.1 – *Paulina Gut*Discussion

12:15-12:45 BREAK, 30 MINUTES

12:45-14:30 WP7, FINAL DISCUSSION

ZOOM LINK: THE SAME AS FOR THE MORNING SESSION

https://us02web.zoom.us/j/82171596064?pwd=whi2ohkxtw80a2h1dkjhntjzmgtqzz09

12:45–13:30 WP 7 Dissemination and exploitation – Olivera Gračanin

Dissemination and exploitation activities in 2020 The plan for 7.4 ,7.5, 7.6, 7.7 Discussion

13:30–14:15 Final discussion and wrap-up – Ivana Perković

Evaluation of the progress report – a discussion
Draft timeline 2021
Project extension
Final discussion
Closing remarks, end of the meeting